# SDR SWAA2019092437107

- Difficulty date: August 28, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK TIE DOWN CORRODED BETWEEN BS 727 TO BS 867, LBL 17.  R&R TIE DOWN IAW SRM AND DWG.
